MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX?; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX?; CATHETER, BILIARY, DIAGNOSTIC
Model Number M001245500
Medical Device Problem Codes Material Separation (1562); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that device separation occurred.A percuflex? device was selected for use during a nephrostomy insertion and/or ureteric stent insertion procedure.During the procedure, when the stent was inserted over the wire, it was difficult to advance.The thread was pulled in an attempt to reposition the stent towards the insertion site; however, the string snapped off the stent (which remained intact), and the stent became deployed in a less-than-ideal position.Given the stricture, the physician felt that the stent should not migrate.The patient would return for a second procedure to assess the stent.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by mfr: the device was returned for analysis.One ureteral stent suture was returned for analysis.Only returned the suture with the key in good conditions.However, since the catheter did not return, a proper evaluation of the complete device could not be conducted.
 
Event or Problem Description
It was reported that device separation occurred.A percuflex device was selected for use during a nephrostomy insertion and/or ureteric stent insertion procedure.During the procedure, when the stent was inserted over the wire, it was difficult to advance.The thread was pulled in an attempt to reposition the stent towards the insertion site; however, the string snapped off the stent (which remained intact), and the stent became deployed in a less-than-ideal position.Given the stricture, the physician felt that the stent should not migrate.The patient would return for a second procedure to assess the stent.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
PERCUFLEX?
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23151490
Report Number2124215-2025-67162
Device Sequence Number10145908
Product Code FAD
UDI-Device Identifier08714729178613
UDI-Public(01)08714729178613(17)270928(10)34951197
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001245500
Device Catalogue NumberM001245500
Device Lot Number0034951197
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer12/17/2025
02/17/2026
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date01/13/2026
03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown